# SDR TRBA2010035

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,633 hours, 36,388 cycles
- Engine: Pwa JT8D1
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Part number: ST30860133105414
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WHEN SELECTING BLEED VALVES ON , IN THE COCKPIT WE GET A NOXIOUS DIRTY SOCK EXHAUST SMELL, SMELL GOES AWAY WHEN DESELECTING NR 1 BLEED VALVE.  R& R LT ENG NR 5, 6 AND 7 SCAVENGE TUBE O-RINGS IAW MM 72-01-50, NO SMELL NOTED AT THIS TIME, NO LEAKS NOTED.
